# SDR CALA9900149

- Difficulty date: February 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N43537
- Make and model: Doug DC-9-32
- Aircraft serial: 47112
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 5912737501
- Condition: Debonded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE LT WING UPPER T/E FIXED PANEL DEBONDED WITH SURFACE CORROSION ON BOTTOM, JUST I/B OF AILERON.  THE PANEL WAS REMOVED, REPAIRED, AND REINSTALLED IAW SRM 51-30-2 AND 51-30-1.
